# SDR SWIA200920949

- Difficulty date: January 24, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 33,506 hours, 47,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5406 - EXIT LIGHT ROW 9CDE IS BROKEN.  SECURED COVER.
